# SDR UPS97822666

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING L/E RIB CRACKED AT PNEUMATIC DUCT ATTACH POINT JUST OB OF NR 2 ENGINE.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER IAW SRM 52-2-0, 51-1-8, 57-2-0 FIG 2, 51-1-20D.
